# SDR DALA2015050703128

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT DOOR 834 ON SEGMENT FRAME RT IN PASSENGER CAB IN  L=0. 800".  ATTACH FORM 5100-3201, SSI 522102-01-1, REPLACED SEGMENT FRAME ON EMERGENCY EXIT DOOR 834 RT ON PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279010.
